It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



HIV/AIDS Living With Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-20-2012, 07:59 AM   #1
Newbie
(male)
 
Join Date: Jan 2012
Location: East Amherst, New York 14051
Posts: 3
Starboy HB User
Atripla and Prilosec Nightmares

Anyone taking these together as I get so many dreams its keeping me too active at night.

 
Sponsors Lightbulb
   
Old 01-21-2012, 11:36 AM   #2
Senior Veteran
(male)
 
Join Date: Oct 2006
Location: new jersey
Posts: 3,917
smiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB User
Re: Atripla and Prilosec Nightmares

the reason it is happing is because of the sustiva
that is in the altripa.
i was on sustiva for a long while and i found it gave off
the worse side effects,looking back,i stuggled with it for too long
switching to a different med was the best thing i did.
if it bothers you alot, you should talk to your doctor about a switch.
good luck

 
The Following User Says Thank You to smiteler For This Useful Post:
Starboy (01-21-2012)
Sponsors Lightbulb
   
Closed Thread

Tags
atripla, prilosec



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!